# SDR SWAA051863

- Difficulty date: June 23, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 46,935 hours, 42,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT A/C GROUND SERVICE DOOR CUTOUT, LT FWD CORNER, BS 520, STR 28L.  REPAIRED SKIN PER SWA EA.
